# SDR AALA201903019006

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: R2 Door Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR LIGHT WOULD NOT FLASH,  WOULD NOT RESET.  MAINTENANCE PERFORMED CLEAN ON THE R2 DOOR LIGHT CONNECTOR IAW ESPM 20-55-10-0201, AMM 23-73-00-710-026-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
